# SDR AUS20010851

- Difficulty date: July 23, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Piper PA-24-250
- Engine: Lyc O540A1A
- Propeller: Mcauly 2D36C28
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR DOWN LIMIT MICROSWITCH INCORRECTLY WIRED.WHEN THE NLG MICROSWITCH WIRES WERE DISCONNECTED THE DOWN LIGHT WAS STILL ON. INVESTIGATION FOUND THE RT LANDING GEAR MICROSWITCH WIRING WAS INCORRECT. PERSONNEL/MAINTENANCE ERROR.
